to participate download our app

Apr 14
08:51
Guys, what does it mean if your spotting a lot on the last day of your active pills? Could this be implantation bleeding or just my period coming?? Im freaking out ❌❌❌❌🍭❌⚠️‼️‼️💊💊💊‼️‼️💊⚠️💊💊💊💊💊💊💊💊💊💊💊💤 Brand: Microgynon 30 ED
 
6
Apr 14
08:57
Break through bleeding is a common side effect of the pill... as long as you take your pill as you should accounting for any inconsistencies you should be fine... however if your log is correct it looks like you have missed quite a lot of pills (the red X) / taken a lot late (the red !!)
 
Apr 14
08:59
@Martini_ my log isn’t correct! I don’t know why it shows like that but my protective is on green, I take my pills religiously. Could the bleeding me because I had rough sex about a week ago?
 
Apr 14
09:03
@Layxx chances are you are just having break through bleeding, how long have you been on the pill for? There is usually a 3-6 month adjustment period where side effects (like break through bleeding) are common but they can still happen outside of this adjustment period. As you said you took everything as you should so you have nothing to be worried about
 
Apr 14
09:04
@Martini_ I’ve been on the pill for about two years already. This has never happened before. Today I took my last active pill and tomorrow I start placebos Could this be just my uterus getting ready?
 
Apr 14
09:09
Sounds like just regular breakthrough bleeding/spotting... it doesn’t matter how long you have been on BC side effects can happen at any time so don’t worry. If you are concerned about pregnancy which you don’t need to be because you have taken everything correctly take a test to put your mind at ease but I don’t think you need to worry at all :)
 
Apr 14
13:30
It’s breakthrough bleeding. You’re so close to your break week, so I wouldn’t pay it any mind. It’s happened to me here and here before.
 

to write your comment download our app